×

zbMATH — the first resource for mathematics

Finite-dimensional limiting dynamics of dissipative parabolic equations. (English. Russian original) Zbl 0963.37074
Sb. Math. 191, No. 3, 415-429 (2000); translation from Mat. Sb. 191, No. 3, 99-112 (2000).
This paper is devoted to the finite-dimensional behaviour of solutions to parabolic equations for large time. The author is mainly interested in the behaviour of evolution equations that is intermediate between finite dimensionality of the attractor and existence of an inertial manifold. The main result of the author deals with the possibility of embedding the attractor \(A\) in a sufficiently smooth finite-dimensional submanifold \({\mathcal M}\subset E^\alpha\), guaranteeing that the limiting dynamics for a broad class of semilinear parabolic equations (1) \(\partial_t u=-Au+Fu\) is finite-dimensional. Here \(A\) is a linear sectorial operator acting in a Banach space \(E\), \(E^\alpha= D(A^\alpha)\) and \(F\) is a nonlinear term.

MSC:
37L30 Infinite-dimensional dissipative dynamical systems–attractors and their dimensions, Lyapunov exponents
35B41 Attractors
35K57 Reaction-diffusion equations
35B42 Inertial manifolds
PDF BibTeX XML Cite
Full Text: DOI